# SDR LR7A02003

- Difficulty date: January 3, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 45,223 hours, 29,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Fs 902
- Part time: 504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0505 FOUND LH FS 902 BULKHEAD WEB CRACKED AT LBL 60, WL 238.REPAIRED IAW SRM SMP 51-140-17.  NR 2023.
